Mathematical Research Letters

Volume 14 (2007)

Number 4

Super-rigid Donaldson-Thomas Invariants

Pages: 559 – 571



Kai Behrend (The University of British Columbia)

Jim Bryan (The University of British Columbia)


We solve the part of the Donaldson-Thomas theory of Calabi-Yau threefolds which comes from super-rigid rational curves. As an application, we prove a version of the conjectural Gromov-Witten/Donaldson-Thomas correspondence of \cite{MNOP} for contributions from super-rigid rational curves. In particular, we prove the full GW/DT correspondence for the quintic threefold in degrees one and two.

Full Text (PDF format)